Hilbert scheme of smooth space curves

Lawrence Ein

Annales scientifiques de l'École Normale Supérieure (1986)

  • Volume: 19, Issue: 4, page 469-478
  • ISSN: 0012-9593

How to cite


Ein, Lawrence. "Hilbert scheme of smooth space curves." Annales scientifiques de l'École Normale Supérieure 19.4 (1986): 469-478. <http://eudml.org/doc/82182>.

author = {Ein, Lawrence},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {special curves; Hilbert scheme of smooth irreducible curves; space curves},
language = {eng},
number = {4},
pages = {469-478},
publisher = {Elsevier},
title = {Hilbert scheme of smooth space curves},
url = {http://eudml.org/doc/82182},
volume = {19},
year = {1986},

AU - Ein, Lawrence
TI - Hilbert scheme of smooth space curves
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1986
PB - Elsevier
VL - 19
IS - 4
SP - 469
EP - 478
LA - eng
KW - special curves; Hilbert scheme of smooth irreducible curves; space curves
UR - http://eudml.org/doc/82182
ER -


  1. [1] E. ARBARELLO and M. CORNALBA, A few remarks about the variety of irreducible plane curves of given degree and genus (Ann. E.N.S., Vol. 16, 1983, pp. 467-488). Zbl0553.14009MR86a:14020
  2. [2] E. ARBARELLO, M. CORNALBA, P. GRIFFITHS and J. HARRIS, Geometry of algebraic curves, Vol. I, Springer-Verlag, Berlin-Heidelberg-New York, 1984. Zbl0559.14017
  3. [3] M. ARTIN, Deformation of singularities (Tata Lecture Notes, 1976). 
  4. [4] J. HARRIS, Curves in projective space (Sem. Math. Sup., 1982, Presses Univ. Montréal). Zbl0511.14014MR84g:14024
  5. [5] R. HARTSHORNE and A. HIRSCHOWITZ, Smoothing algebraic space curves, Preprint, 1984, Nice. Zbl0574.14028
  6. [6] L. GRUSON, R. LAZARSFELD and C. PESKINE, On a theorem of Castelnuovo and equations defining space curves (Invent. Math., Vol. 72, 1983, pp. 491-506. Zbl0565.14014MR85g:14033
  7. [7] S. MORI, Projective Manifolds with ample tangent bundles (Ann. of Math., Vol. 110, 1979, pp. 593-606). Zbl0423.14006MR81j:14010
  8. [8] F. SEVERI, Vorlesungen über algebraische Geometrie, E. Löffler Übersetzung, Leipzig, 1921. JFM48.0687.01

Citations in EuDML Documents

  1. János Kollár, Extremal rays on smooth threefolds
  2. David Eisenbud, Joe Harris, Irreducibility of some families of linear series with Brill-Noether number. I
  3. Mireille Martin-Deschamps, Daniel Perrin, Le schéma de Hilbert des courbes gauches localement Cohen-Macaulay n'est (presque) jamais réduit
  4. André Hirschowitz, Existence de faisceaux réflexifs de rang deux sur P 3 à bonne cohomologie
  5. Jérôme Brun, André Hirschowitz, Le problème de Brill-Noether pour les idéaux de P 2

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.